# SDR USAA2013030600010

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,671 hours, 15,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 101651303
- Part serial: PA0988
- Condition: Malfunctioned
- Location: Cabin
- Part time: 69,996 hours, 12,925 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ESCAPE SLIDE/RAFT OPS CHECK, TWO FWD SLIDE/RAFTS FAILED TO INFLATE PROPERLY.  SLIDE DID NOT UNFOLD.  CENTER WEBBING ATTACH POINT (BELOW GIRT) DID NOT BREAK AWAY.  MAINTENANCE MANUALLY CUT WEBBING TO UNFOLD SLIDE.  MAINTENANCE REPLACED THE ESCAPE SLIDE/RAFT.
